# SDR DALA13051243141

- Difficulty date: October 8, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 31,530 hours, 16,398 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SLOPE PANEL 162CF HAS THREE PREVIOUS REPAIRS & MULTIPLE DENTS.  FOUND TO BE OUT OF LIMITS IAW SRM 53-02-00, FIG 103.  FABRICATED SLOPE PANEL IAW SRM 53-02-00, FIG 209 & DWG NW3D25-40532.
